MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-COMPRESSOR,NEBULIZER, CHARACTER, MON

Medline Industries, LP MEDLINE; DBD-COMPRESSOR,NEBULIZER, CHARACTER, MON
Catalog Number HCSMONKEY
Medical Device Problem Codes Smoking (1585); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the nebulizer just keeps turning off- this is not working" and "one started smoking - one was turning off.".
 
Additional Manufacturer Narrative
The customer contact reported finding "the nebulizer just keeps turning off," and the customer is also saying the device is smoking.No sample or photo was received for the investigation, there were no deviation or non-conformance reports found that might have had an impact on this issue, and trending was reviewed with 0 additional reported complaints for this issue for the account in the past 6 months.The sample is no longer available, and due to not receiving the actual sample used, medline is not able to confirm what may have caused the issue.The cause code was "unconfirmed defect - sample required to determine cause," and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-COMPRESSOR,NEBULIZER, CHARACTER, MON
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50896338
Report Number1417592-2026-50721
Device Sequence Number18831672
Product Code BTI
UDI-Device Identifier40884389106892
UDI-Public40884389106892
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSMONKEY
Device Lot Number6462001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown